# SDR CALA2024072202076

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A555832
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN FLOOR BEAM UPPER SURFACE IS CORRODED AT STA 1016 APPROX RBL35.  TRANSCRIBED FROM HAECO GSO NRC 9288545.
